Embeddings of three dimensional Cauchy-Riemann manifolds.

László Lempert

Mathematische Annalen (1994)

  • Volume: 300, Issue: 1, page 1-16
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lempert, László. "Embeddings of three dimensional Cauchy-Riemann manifolds.." Mathematische Annalen 300.1 (1994): 1-16. <http://eudml.org/doc/165238>.

author = {Lempert, László},
journal = {Mathematische Annalen},
keywords = {Cauchy-Riemann manifold; embedding},
number = {1},
pages = {1-16},
title = {Embeddings of three dimensional Cauchy-Riemann manifolds.},
url = {http://eudml.org/doc/165238},
volume = {300},
year = {1994},

AU - Lempert, László
TI - Embeddings of three dimensional Cauchy-Riemann manifolds.
JO - Mathematische Annalen
PY - 1994
VL - 300
IS - 1
SP - 1
EP - 16
KW - Cauchy-Riemann manifold; embedding
UR - http://eudml.org/doc/165238
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.